# SDR GTIA031011

- Difficulty date: November 16, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NLG W/W STATION 69.5 LEFT AND RIGHT UPPER TEE FITTINGS HAVE CORRODED AT RBL 16 AND LBL 16 AND WEB CORRODED AT LEFT SIDE.  REMOVED DAMAGED FITTING.  FURTHER INVESTIGATED LEFT FITTING CRACKED, REMOVED CRACKED FITTING.  INSTALLED TWO TEE FITTINGS.  (M)
